| Catalog Number |
CT1815/B |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that the needle will not pass through to coaxial.No patient injury.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.During testing, resistance was felt when inserting the biopsy needle into the coaxial.A foreign material was found on the biopsy needle.After removing the material, the needle was able to enter the full coaxial length with no issues.It cannot be determined when or how the material was introduced.The root cause remains unknown.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.